Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bleeding after the mirena coil placement. Pain in the back. Any suggestions?

Had the mirena coil fitted 3 weeks ago and Been bleeding since got it put in for the 1st 2 weeks I was getting labour pain feelings all in my back and left side ( which is where I have all my pains and problems) I have had my tubes tied so this is not to stop me being pregnant but cos I was still bleeding permanently 18months after having my 4th child
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand the issue. A few women may continue to experience irregular bleeding for a few months after mirena. Later most [ not all] will experience absent or scanty periods. The backache is also due to the coil and it takes again a few months to get adjusted to it.

However if the bleeding is severe and the pain is also severe, it is better to see your doctor to check if the coil is in place and also to see if there is an infection or some other cause leading to pain.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Mon, 11 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor